# SDR GLBA20110817G

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,925 hours, 44,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR SNUBBER PSI WAS BELOW 1000 PSI.  MX SERVICED THE SYS IAW BMM 12-10-00, SYS WITHIN LIMITS.
